# SDR GUUA95557060509A

- Difficulty date: June 5, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 28,854 hours, 30,301 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED LT WING UPPER SKIN HAD CORROSION AT LWS 147.74.  REMOVED DAMAGED SKIN AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
